# SDR CA190424006

- Difficulty date: April 23, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Liner
- Condition: Burned
- Location: Engine
- Part time: 2,152 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) L/H ENGINE COMBUSTION CHAMBER BORESCOPE INSPECTION. LINER SEGMENT BURN THROUGH DAMAGE, ENGINE TO BE REPLACED WITHIN 10 FC L/H ENGINE REPLACED (TC# 20190424006)
